# SDR PIDA20050124

- Difficulty date: September 12, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 298
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 298 FROM RBL 32 TO RBL 45 HAS LITE SCRATCHES ON UPPER SURFACE AND CORROSION ON LOWER SURFACE AT CLIP NUT HOLES.  REPLACED INTERCOSTAL PER SRM 51-10-1.
